MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036180520
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1st of 2 reports.Device is not available to manufacturer.
 
Event or Problem Description
It was reported that the coil (subject device) couldn't be detached upon multiple detachment attempts during the procedure.The subject coil got prematurely detached inside a microcatheter when the physician tried to remove the subject coil from the patient's anatomy.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that preparation performed as per the directions for use and continuous flush was maintained.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported events.

Brand Name
TARGET XXL 360 5MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10635735
Report Number3008881809-2020-00285
Device Sequence Number19442804
Product Code HCG
UDI-Device Identifier07613327466379
UDI-Public07613327466379
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2022
Device Model NumberM0036180520
Device Catalogue NumberM0036180520
Device Lot Number21689161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER); TARGET COIL (STRYKER); EXCELSIOR 1018 MICROCATHETER (STRYKER); TARGET COIL (STRYKER)